# SDR QMLA2016092216108

- Difficulty date: September 22, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N766ME
- Make and model: Bolkms BK117C2
- Aircraft serial: 9066
- Aircraft time: 6,674 hours, 20,508 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4639003009
- Part serial: 891
- Condition: Cracked
- Location: Tail Rotor
- Part time: 5,726 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION OF AIRCRAFT,  MECHANIC FOUND HAIRLINE CRACK IN PAINT ON TAIL ROTOR GEARBOX. PAINT WAS REMOVED  DYE PENETRANT INSPECTION WAS PERFORMED. CRACK WAS VERIFIED.
